MathSciNet Relay Station
MathSciNet bibliographic data
MR2237690 (2007h:35144) 35K20 (35B45 35B65)
Húska, Juraj Harnack inequality and exponential separation for oblique derivative problems on Lipschitz domains. J. Differential Equations 226 (2006), no. 2, 541–557.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement